Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes multiple bumps in genital area?

31 year old african american.... i had ten year iud inserted in about july of this year about a month later i got a small pimple like bump on my labia, i went to the er and was told that it was a bartholin cyst i was put on doxy and told to take a diflucan because i also showed signs of having a yeast infection about a month after that it felt like i was getting another one so i went back and got another prescription for the doxy and the signs went away, as of 2 days ago the signs that maybe another cyst was coming back i went to sleep and when i awoke i had several small pimple like bumps in the same area although they did itch they didnt cause any pain just mainly an irritation feeling, i once again went to the clinic and was told to take another course of the doxy and diflucan i also requested to have a herpes test ran cause by now i am freaking out as to what is going on with my body i also went to the er and the doc said that it may be herpes but the two nurse assistants said that they have seen several cases and the bumps looked more like pimples and nothing like lesions and thats what herpes look like to them needless to say i went back to the clinic again and although she cant be sure as to what it is yet she still doesnt think that its herpes!!!! i need other advice please........ and rather or not i may need to have this iud removed because non of these things did not start happening until i got it
Wed, 24 Jun 2020
Report Abuse
OBGYN, Maternal and Fetal Medicine 's  Response
Hi,

I think that from your history it is suggested that you are suffering from genital herpes infection. I would suggest you to start having a course of antiviral drugs, Acyclovir 500 mg for 7 days and apply antiviral ointment locally. Yes, I would also suggest you to remove your IUD as early as possible.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sujoy S. Bhattacharjee, OBGYN, Maternal and Fetal Medicine
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Fluconazole


What causes multiple bumps in genital area?

Hi, I think that from your history it is suggested that you are suffering from genital herpes infection. I would suggest you to start having a course of antiviral drugs, Acyclovir 500 mg for 7 days and apply antiviral ointment locally. Yes, I would also suggest you to remove your IUD as early as possible. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sujoy S. Bhattacharjee, OBGYN, Maternal and Fetal Medicine